# SDR SWAA2021111130414

- Difficulty date: October 14, 2021
- Submitted: November 11, 2021
- Operation: Air carrier
- Aircraft: N450WN
- Make and model: Boeing 737*
- Aircraft serial: 32470
- Aircraft time: 58,641 hours, 34,716 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT AT BS 259- BS 270 LBL-11 UPPER SURFACE IS CORRODED. ; / [01] REMOVED CORROSION ON FLOOR SUPPORT UPPER SURFACE AT B.S 260-270;MATERIAL REMOVED 7'L X.900'W PER SRM 53-10-51-1A-1 FIG 104; [02] VERIFIED CORRECTIVE ACTION STATEMENT 1; [03] UT INSPECTED BLENDED AREA IAW 737 NDTM PART 4 51-00-00 PROCEDURE 2; REMAINING THICKNESS IS 0.052' EQUIP ID#: ATS2031 S/N: 170515011; [04] REFER TO FAULT TTG8Q006WFJK WHERE EA 21-153-03187 WAS ADDED AS A SUBTASK; [05] RII STEPS VERIFIED AS REQUIRED; [06] VERIFIED FAULT TO BE ADDRESSED ON TTG8Q006WFJK AND EA 21-153-03187
